# SDR CA040224003

- Difficulty date: February 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,147 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rivet
- Condition: Sheared
- Location: Brake Pad Rivets
- Component: Brake Assy, Cleveland
- Component part number: 30162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE ASSEMBLY S/N 1544 WAS FOUND WITH THE BRAKE PAD RIVETS SHEARED ALLOWING THE PADS TO BECOME DISLODGED, THIS IS THE SECOND TIME WE HAVE HAD WEAR PADS BEING DISLODGED FROM THE PRESSURE PLATE ASSEMBLY.  THIS BRAKE ASSEMBLY WAS IN SERVICE FOR ONE YEAR SINCE NEW.  NO TIMES AVAILABLE.
